Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Osgood, Charles F
1985.
Sometimes effective Thue-Siegel-Roth-Schmidt-Nevanlinna bounds, or better.
Journal of Number Theory,
Vol. 21,
Issue. 3,
p.
347.
Berenstein, Carlos
Chang, Der-Chen
and
Li, Bao Qin
1994.
A note on wronskians and linear dependence of entire functions in .
Complex Variables, Theory and Application: An International Journal,
Vol. 24,
Issue. 1-2,
p.
131.
Boxall, Gareth
2020.
A SPECIAL CASE OF QUASIMINIMALITY FOR THE COMPLEX EXPONENTIAL FIELD.
The Quarterly Journal of Mathematics,
Vol. 71,
Issue. 3,
p.
1065.